# SDR MASA200602368

- Difficulty date: September 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,990 hours, 6,818 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2612 ATL.  SPOILER / STAB AND SSCU 2 FAULT STATUS MESSAGES.  MX RESET THE SYSTEM.  NO FURTHER DEFECTS NOTED.
